# SDR FDEA201802130359

- Difficulty date: February 13, 2018
- Submitted: March 2, 2018
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11F
- Aircraft serial: 48500
- Aircraft time: 81,514 hours, 18,322 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5A70821
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK,  BS 5-11, RBL 47.5,  FOUND THE CROWN GOUGED.   FOUND TO BE OUT OF LIMITS IAW SRM 53-00-52-1A, FIGURE 101, ALLOWABLE DAMAGE 1.  THE SEAT TRACK WAS REPAIRED IAW SRM 53-00-52-2R, FIGURE 201,  REPAIR 1.   THE REPAIR WAS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
